Alert archive / Wisconsin / Tornado Warnings in 2006

Tornado Warning 10, NWS Duluth, MN

July 30, 2006Bayfield County, Douglas County, Wisconsin

NWS Duluth, MN issued this tornado warning at Jul 30, 2006, 12:17 AM CDT for Bayfield County, Douglas County, Wisconsin. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2006, 12:17 AM CDT (05:17 UTC)
Expired
Jul 30, 2006, 1:00 AM CDT
In force
43 min
Issued by
NWS Duluth, MN
Area
Counties, with a storm outline in the text

Counties Bayfield County, WI, Douglas County, WI

The radar

The Duluth radar (KDLH), 61 km from the middle of the area, began a volume at 05:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 5.3 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2006-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2006-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1708 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KDLH 300517
TORDLH
WIC007-031-300600-
/O.NEW.KDLH.TO.W.0010.060730T0517Z-060730T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DULUTH MN
1217 AM CDT SUN JUL 30 2006

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN DOUGLAS COUNTY IN NORTHWEST WISCONSIN
  ALL OF BAYFIELD COUNTY IN NORTHWEST WISCONSIN

* UNTIL 100 AM CDT

* AT 1210 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 11 MILES WEST OF
  PORT WING...OR ABOUT 22 MILES EAST OF SUPERIOR...MOVING SOUTHEAST
  AT 25 MPH.

* THE DEVELOPING TORNADO WILL BE NEAR...
  PORT WING BY 1230 AM...
  BRULE BY 1240 AM...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF A STURDY BUILDING IN
AN INTERIOR HALLWAY OR SMALL ROOM SUCH AS A CLOSET. USE BLANKETS OR
PILLOWS TO COVER YOUR BODY AND STAY AWAY FROM WINDOWS.

LAT...LON 4689 9157 4673 9185 4632 9127 4650 9097

$$

EOM
2 follow-up statements
000 
WWUS53 KDLH 300526
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1226 AM CDT SUN JUL 30 2006

WIC007-031-300600-
/O.CON.KDLH.TO.W.0010.000000T0000Z-060730T0600Z/
DOUGLAS WI-BAYFIELD WI-
1226 AM CDT SUN JUL 30 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR BAYFIELD
AND DOUGLAS COUNTIES...

AT 1218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 8 MILES NORTH OF
CLOVERLAND...OR ABOUT 22 MILES EAST OF SUPERIOR...MOVING SOUTHEAST AT
25 MPH.

THE TORNADO WILL BE NEAR...
  WAINO AND PORT WING BY 1235 AM...
  OULU BY 1240 AM...
  BRULE BY 1245 AM...
  IRON RIVER BY 1255 AM...
  INO BY 100 AM...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4689 9157 4673 9185 4632 9127 4650 9097

$$

EOM
000 
WWUS53 KDLH 300550
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1250 AM CDT SUN JUL 30 2006

WIC031-300600-
/O.CAN.KDLH.TO.W.0010.000000T0000Z-060730T0600Z/
DOUGLAS WI-
1250 AM CDT SUN JUL 30 2006

...THE TORNADO WARNING FOR DOUGLAS COUNTY IS CANCELLED...

LAT...LON 4677 9106 4679 9154 4628 9153 4628 9100

$$

WIC007-300600-
/O.CON.KDLH.TO.W.0010.000000T0000Z-060730T0600Z/
BAYFIELD WI-
1250 AM CDT SUN JUL 30 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR BAYFIELD
COUNTY...

AT 1243 AM CDT...A TORNADO WAS REPORTED.  THIS TORNADO WAS LOCATED 9
MILES SOUTHWEST OF PORT WING...OR ABOUT 25 MILES EAST OF SUPERIOR...
MOVING SOUTHEAST AT 25 MPH.

THE TORNADO WILL BE NEAR...
  IRON RIVER BY 100 AM...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4677 9106 4679 9154 4628 9153 4628 9100

$$

EOM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this tornado warning went out at Jul 29, 8:56 PM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Jul 29, 8:56 PM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
856 PM CDT SAT JUL 29 2006

.UPDATE...
LATEST 18Z MODEL RUNS...SPCLY THE SMOOTH GFS TELLS THE STORY ATTM.
A 700 MB CAP...WITH TEMPS ABOVE 10C...IS NOW APPROACHING OUR AREA
AND WILL SURROUND IT TONIGHT BEFORE OVERSPREADING EVEN THE ARROWHEAD
EARLY SUNDAY. MEANWHILE...1000 TO 700 MOISTURE POCKET OF AOA 80
PCT REMAINS OVER THE ARROWHEAD AND EXTENDS SOUTHEASTWARD ALONG THE
ENTIRE MI/WI BORDER...OUTSIDE OF THE CAP. THIS MOISTURE REMAINS
THROUGH SUNDAY...BUT BECOMES CAPPED DURING THE DAY. MEANWHILE...AT
LOW LEVELS...A MARINE AIR MASS...WITH SFC TEMPERATURES AS LOW AS
15C...HAS PUSHED WESTWARD AND SOUTHWARD. THE ONLY UNCAPPED AREA
UNDERRUN BY THE CHILLY MARITIME AIRMASS IS IN THE CURRENT LINE OF
THUNDERSTORMS AND TO THE NORTHEAST OF IT. THE VERY HOT AND HUMID
AIR MASS IS OVERRUNNING THE MARITIME AIR FROM THE WEST SOUTHWEST
AND UNDERRUNNING THE CAP...BREAKING OUT OVER THE ARROWHEAD ATTM.
WE DO NOT ANCPT SEVERE WEATHER WITH PARTICULAR LINE...SLOWLY
MOVING NORTHEAST...SINCE DOWNBURSTS WOULD HAVE TO DO WORK TO
PENETRATE THE MARITIME AIRMASS AND IMPACT THE GROUND...DECREASING
THEIR STRENGTH. AND WITH THE VERY HIGH FREEZING LEVEL AND WITH THE
INCREASINGLY HIGH ALTITUDE BASE OF THE HOT AIR...SIGNIFICANT HAIL
IS BECOMING LESS AND LESS LIKELY. ADDITIONALLY...THERE IS NO
HISTORY OF HAIL WITH THESE STORMS...VINDICATING THAT PHILOSOPHY
ATTM. AGAIN...THE BOUNDARY ALONG WHICH THE CONVECTION IS FIRING IS
NOT AT THE SURFACE...BUT IS A CERTAIN CRUCIAL DEPTH OF THE QUITE
DENSE AND SLOWLY RETREATING MARINE AIR MASS.

SO...WE RETAINED SCATTERED THUNDERSTORMS WITH CHANCE POPS ACROSS
OUR ENTIRE AREA...TO BLEND WITH NEIGHBORING AREAS...CONFORM TO
PRINTOUT MODELS...AND TAKE ACCOUNT OF ISOLATED CONVECTION JUST TO
THE SOUTHWEST WHERE THE CAP IS NOT YET AS STRONG AS OVER AREAS
SOUTH AND WEST OF OUR FORECAST AREA. HOWEVER...WE ANCPT THE LINE
TO CONTINUE DRIFTING VERY SLOWLY NORTHEAST...WITH CELLS MOVING
EAST-SOUTHEAST AS THE FLOW AT THE BOTTOM OF THE HOT LAYER MOVES.

IT REMAINS TO BE SEEN HOW QUICKLY TEMPERATURES ARE ABLE TO RISE IN
THE DULULTH AREA AND FURTHER NORTH AND EAST IF THE MARINE AIR MASS
PROVES STUBBORN AND SLOW TO RETREAT ON SUNDAY.

&&

.PREV DISCUSSION... (ISSUED 308 PM CDT SAT JUL 29 2006)

DISCUSSION...MAIN FORECAST FOCUS IS ON PENDING SEVERE WEATHER
EVENT FOR THIS EVENING THROUGH TOMORROW MORNING. CURRENT SURFACE
ANALYSIS SHOWS E/W ORIENTED BOUNDARY STRETCHING ACROSS SOUTHERN
NORTH DAKOTA AND ACROSS CENTRAL MINNESOTA INTO THE ARROWHEAD.
ABUNDANT LOW LEVEL MOISTURE CURRENTLY ADVECTING NORTHWARD TO THE
SOUTH OF SURFACE BOUNDARY. DESPITE AFTERNOON MIXING...AXIS OF
LOWER 70S DEWPOINTS EXTENDS INTO SOUTHERN AND WEST CENTRAL
MINNESOTA. ARC OF SHOWERS AND A FEW THUNDERSTORMS CONTINUES NORTH
OF SURFACE BOUNDARY PER 88D MOSAIC AND VISIBLE SATELLITE IMAGERY
THIS AFTERNOON. THUS FAR...THERMAL CAP HAS HELD THROUGH THE DAY
WITH NO SIGNIFICANT FORCING PRESENT. SURFACE AND DIFFERENTIAL
HEATING ALONG CLOUD LINE MAY STILL BE ENOUGH TO TRIGGER CONVECTION
THIS LATE AFTERNOON EVENING. 0-6KM DEEP LAYER SHEAR OF 40 TO 50 KT
WILL SUPPORT AN INITIAL SUPER-CELLULAR STRUCTURE...POSSIBLY
ENHANCING HAIL SIZE. OTHERWISE...THE MAIN SEVERE THREAT LOOKS TO
OCCUR WITH THE ONSET OF DEVELOPING SOUTHERLY LOW LEVEL JET. AXIS
OF INSTABILITY PUSHES INTO AND VEERS ACROSS THE FA WITH THE LOW
LEVEL JET. DIFFERENTIAL THETA-E ADVECTION SHOULD TRIGGER
THUNDERSTORMS TO THE WEST OF CWA...WHICH ARE EXPECTED TO THEN
FOLLOW THE THICKNESS CONTOURS/MEAN FLOW OVERNIGHT THROUGH MUCH OF
MINNESOTA AND INTO NORTHWEST WISCONSIN. CONVECTION INITIATION
LOOKS POSSIBLE ALONG MUCH OF THE BOUNDARY GIVEN THE BROAD LOW LEVEL
JET AND PRESENCE OF AMPLE MOISTURE...AS WELL ENHANCED LIFT FROM
APPROACHING SHORT WAVE ATOP THE RIDGE. FAST MID-LEVEL FLOW WITH
GOOD DEEP LAYER SHEAR WILL LIKELY SUPPORT A PROGRESSIVE MCS WITH
EMBEDDED SUPERCELL STRUCTURE OVERNIGHT. BOTTOM LINE...GOOD SET UP
FOR ANOTHER ROUND OF SEVERE WEATHER WITH DAMAGING WINDS AND LARGE
HAIL OVERNIGHT INTO SUNDAY MORNING.

SURFACE WARM FRONT WILL CONTINUE TO LIFT NORTHWARD AS STRONG
SOUTHERLY FLOW AND WARM AIR ADVECTION CONTINUES SUNDAY. THE AXIS
OF UPPER RIDGE SHIFTS SLIGHTLY EASTWARD FOR SUNDAY AS
WELL...LEAVING THE EDGE OF THE THERMAL CAP ACROSS NORTHERN
MINNESOTA/WISCONSIN. INSTABILITY AND SHEAR REMAIN FAVORABLE FOR
SEVERE CONVECTION OVER FA...ESPECIALLY SUNDAY AFTERNOON AND
EVENING. THE FOCUS WILL JUST SHIFT A BIT NORTHWARD TOMORROW.
SUNDAY AND MONDAY WILL ALSO BRING A RETURN TO OPPRESSIVE HEAT TO
THE NORTHLAND. THE SOUTHERN HALF OF THE CWA WILL BE APPROACHING
HEAT ADVISORY CRITERIA SUNDAY /HEAT INDICES OF 105-115F/ AND WILL
LIKELY HIT CRITERIA MONDAY.

UPPER PATTERN SHIFTS SOUTHWEST BY LATE MONDAY BEHIND UPPER RIDGE.
ASSOCIATED LOW LEVEL THERMAL BOUNDARY WILL BEGIN TO MOVE INTO THE
REGION MONDAY NIGHT. WEAK SHORT WAVES IN THE SOUTHWEST FLOW ALOFT
MAY BRING A FEW ROUNDS OF CONVECTION WITH HEAVY RAIN TUESDAY
THROUGH WEDNESDAY TO THE NORTHLAND. THE SURFACE BOUNDARY WILL BE
NEARLY PARALLEL TO THE UPPER FLOW...SUGGESTING A SLOW MOVING
SYSTEM. MOISTURE AVAILABILITY WILL REMAIN HIGH SOUTH OF THE
BOUNDARY WITH PWATS OF 2 TO 2.5 INCHES. POPS WERE RAISED
ACCORDINGLY. A MUCH DRIER AIRMASS WILL THEN MOVE IN FOR WED NIGHT
AND THURSDAY.

&&

.DLH WATCHES/WARNINGS/ADVISORIES...

MN...NONE.
WI...NONE.
LS...NONE.

EOM
Hazardous weather outlook, Jul 29, 7:53 AM CDT, 16 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE DULUTH MN
753 AM CDT SAT JUL 29 2006

LSZ121-140>148-162-MNZ010>012-018>021-025-026-033>038-WIZ001>004-
006>009-301300-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
OPEN WATERS OF LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI
TO GRAND PORTAGE MN-KOOCHICHING-NORTHERN ST. LOUIS-
NORTHERN COOK/NORTHERN LAKE-NORTHERN ITASCA-CENTRAL ST. LOUIS-
SOUTHERN LAKE/LAKESHORE-SOUTHERN COOK/LAKESHORE-NORTHERN CASS-
SOUTHERN ITASCA-SOUTHERN CASS-CROW WING-NORTHERN AITKIN-
SOUTHERN AITKIN-CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-
ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE-
753 AM CDT SAT JUL 29 2006

...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA...
NORTHWEST WISCONSIN AND WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL REDEVELOP ACROSS PORTIONS OF NORTHEASTERN
MINNESOTA AND NORTHWESTERN WISCONSIN TODAY. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT...MAINLY SOUTH
OF A WASKISH TO EMBARRASS...TO SILVER BAY LINE. LARGE HAIL AND
DAMAGING WINDS WILL BE THE MAIN THREAT. GUSTY NORTHEAST WINDS OF
UP TO 20 KNOTS CAN BE EXPECTED IN THE NEAR SHORE WATERS OF LAKE
SUPERIOR. AS A RESULT...THERE IS A THREAT OF RIP CURRENTS ON
THE BEACHES FROM THE TWIN PORTS ALONG THE SOUTH SHORE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE AGAIN EXPECTED ON SUNDAY AND SUNDAY NIGHT. A FEW
STORMS COULD BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL. THERE
IS ALSO A CHANCE OF THUNDERSTORMS FROM MONDAY NIGHT THROUGH
TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

DAP

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 10:23 PM CDTSevere Thunderstorm WarningDLHBayfield, Douglas28 min
Jul 29, 11:24 PM CDTSevere Thunderstorm WarningDLHIron10 min
Jul 30, 12:55 AM CDTTornado WarningDLHBayfield35 min
Jul 30, 1:17 AM CDTSevere Thunderstorm WarningDLHDouglas28 min
Jul 30, 1:27 AM CDTTornado WarningDLHBayfield48 min
Jul 30, 1:43 AM CDTSevere Thunderstorm WarningDLHDouglas8 min
Jul 30, 1:56 AM CDTSevere Thunderstorm WarningDLHAshland49 min
Jul 30, 2:09 AM CDTSevere Thunderstorm WarningDLHAshland51 min
Jul 30, 2:14 AM CDTSevere Thunderstorm WarningDLHBayfield56 min
Jul 30, 2:40 AM CDTSevere Thunderstorm WarningDLHSawyer65 min
Jul 30, 2:43 AM CDTSevere Thunderstorm WarningDLHDouglas62 min
Jul 30, 2:57 AM CDTSevere Thunderstorm WarningDLHAshland29 min
Jul 30, 3:13 AM CDTSevere Thunderstorm WarningDLHPrice47 min
Jul 30, 3:40 AM CDTSevere Thunderstorm WarningDLHSawyer35 min
Jul 30, 3:45 AM CDTSevere Thunderstorm WarningDLHBurnett, Douglas60 min
Jul 30, 3:55 AM CDTSevere Thunderstorm WarningDLHPrice50 min
Jul 30, 4:15 AM CDTSevere Thunderstorm WarningDLHWashburn30 min
Jul 30, 4:45 AM CDTSevere Thunderstorm WarningDLHBurnett, Sawyer, Washburn60 min
Jul 30, 5:44 AM CDTSevere Thunderstorm WarningDLHPrice, Sawyer61 min
Jul 30, 7:00 AM CDTSevere Thunderstorm WarningDLHDouglas45 min
Jul 30, 8:15 AM CDTSevere Thunderstorm WarningDLHDouglas30 min
Jul 30, 8:40 AM CDTSevere Thunderstorm WarningDLHWashburn35 min
Jul 30, 11:10 AM CDTSevere Thunderstorm WarningDLHAshland, Bayfield50 min
Jul 30, 3:50 PM CDTHeat AdvisoryDLHAshland, Bayfield, Burnett, Douglas, Iron, Price and 2 more30 hr

Nearby

Tornado Warnings in Wisconsin, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.